# SDR SIMA20181029001

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 35,118 hours, 30,859 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Part serial: 6263
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT CHARGING INDICATOR LIGHT INOP. REMOVED AND REPLACED AFT EMERGENCY FLASHLIGHT IAW AMM 33-50-16. OPS CHECK GOOD.
